Search the Community
Showing results for tags 'interaction'.
Found 4 results
hey there! I recently started seeing a new psychiatrist since my drug regimen of the last 3 years has plateaued and my old psych was terrible. This new doc seems to know what she's talking about and I like her. Basically my antidepressants have hit a block and feel like they've stopped working. So she suggested adding a little helper on top of what I'm already taking. Her first request was Wellbutrin, BUT when I mentioned that I use an albuterol inhaler for my asthma she said that Wellbutrin and albuterol have a bad interaction and pretty much threw out the idea of trying out Wellbutrin. She put me on 2mg Abilify instead. It's only been a week but I'm not liking the immediate side effects of Abilify that I've been experiencing and hopefully it will even out eventually. BUT in case it doesn't I want to be able to have other options. I've heard so many good things about Wellbutrin. When I tried looking up Albuterol and Wellbutrin interactions I've come up with NOTHING. even on the drug interactions checker. So my question is, has anyone ever heard of this before?? If so, what exactly is the interaction??? If nothing comes of this, I'll ask the new doc about it when I see her again in a month, but for now it's really killing me to know!
I was just prescribed Citalopram for my depression. And I'm going on vacation on the 25th. Obviously they tell you not to drink when using, well, any medication really..... But I'm wondering what the side effects would be if I had a few beers with my friends on vacation? I take the meds at night (I usually work nights so that's like my morning) so I guess I could just skip a dose if I decide to have a drink that night. But I don't want to disrupt the effect of the meds either. Anyone have suggestions?
Hi all - I'll try to explain myself as clearly as I can. I was previously on a cocktail of 500 mg Depakote, 100 mg Lamictal, and 300 mg Seroquel XR. I recently ditched the Depakote (which was effectively raising my Lamictal level to 200 mg), and thus increased the Lamictal from 100 to 200 mg to compensate. Now that Depakote is gone, and Lamictal is at 200 mg, I'm noticing that I'm much more fatigued, sleeping much later than I'd like to (slept until noon today), even though I take Seroquel around 7:00/8:00 pm. The question: I have read articles about Depakote increasing the Level of Seroquel, and Lamictal decreasing the level of Seroquel. Would it be reasonable to assume that while I was on both, Seroquel levels remained stable (they cancelled each other's net effect on Seroquel), but now that Depakote is gone, Lamictal is causing the aforementioned decreased concentration of Seroquel in my body? I ask because lower Seroquel doses (for me, in my experiences) caused much more fatigue than higher doses. In the past, when I reached 300 mg during my titration for bipolar depression, I remember feeling the fatigue lift and my sleep improve without the morning hangover, whereas lower doses caused me a ton of residual sedation in the AM that ended up causing me to sleep until, 11, 12, even 1 o'clock in the afternoon. But now, since this change, I'm suddenly experiencing this all over again, despite no change in my Seroquel dose. Any insight or shared experiences would be appreciated! Thanks much. -Matt
Does anyone know if Lyrica and Adderall are safe to take together? I've been reading a lot of things online about how lyrica may affect how the adderall works and vice versa but I don't really understand the terminology used in the pharmacodynamics. Even if it is safe to take together do the have any impact on each other in how they will work? My pdoc doesn't think there is anything to be concerned about but at the same time she has said things before that make me think she's not as educated as I'd like her to be. Thank you in advance for any information on this.